# SDR ASOA201101393

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SUPPORT ANGLE JUST ABOVE SILL CORRODED.   FORMED AND BENT PAX DOOR FLOOR SUPPORT ANGLE IAW SRM 51-24-21 AND DWG 601R31527.   HEAT TREATED FORMED REPAIR PART FROM O TO T62 IAW SRM 51-24-06.  TRIMMED AND FITTED FABRICATED PART TO ACFT BBD DWG 601R31527.
